Couldn't find what you looking for?

TRY OUR SEARCH!

Hi I was wondering if anyone could help me. I have green snot every day all day long, builds up inside my nose may sound gross but I have to dig to get it out most the time cuz its like super glue. Its normally a dark green and dry and sometimes a light green sticking ball here and there but the dark always stays. I broke my nose when I was 18 believe it or not by using my thumb to blow my nose. I had surgery at the beginning of 2013 and a dog hit me in the nose and broke again so once again going for surgery. Since then my snot sticks to my nose more like super super glue and when I get it off my noses gets sore. I have had a pus bubble in my left nostril for a while now started to go away I thought as I was on diff meds for infection but it didnt and now is bigger green has like pus and smells gross when u take the top of it but just returns to what it was before. And its sore to squeeze my nose together. I got very sick one yr around easter and after I better I have a ringing in my ears that never goes away and green snot every day of my life nothing seems to kill it. Is there something wrong with my sinuses or something cuz meds etc dont help. I was on antibotics for over a mth straight due to infection even after my surgery and its still here. I am not sick or anything what can make this snot stick around forever with this bump pus bubble that sticks around? Looking for answers so far ny doc cant figure it out and meds do t work. Thanks

Loading...

Hello jennie,

Snot comes in many colors for many reasons.  The green color that you're getting is probably from neutrophils.  These are white blood cells that contain a greenish-colored enzyme.  When they are present in fairly large quantities they can turn your snot green (dark or light).  Sounds like you really don't want this and want this gooey stuff gone.  You could take an anti-histamine which will dry of you nose.  Just take an OTC anti-histamine for a few days and see how it goes.  Once you get this to stop it may stay that way for a while before you need to take more anti-histamines.

Reply

Loading...